# SDR USAA2009062991612

- Difficulty date: June 17, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 20,676 hours, 7,740 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC4 CHECK - CORROSION ON BEAM AT FR67 - FR69, -Y1165.  REPLACED BEAM AT FR67 - FR69, -Y1165 IAW A320 SRM 51-72-11.
